Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Child has red bumps on right hand between finger and thumb. Tried Dermol. Cure?


My 2 year old has a cluster of tiny dark red bumps on her right hand only (not the palm, but the top part) between her finger and her thumb. There are about 8 bumps. She has had them now for a few days. I put dermol lotion, but that hasn't helped. I put a little hydrocortisone 2 times on it, but that also has worked. They don't seem to be itchy because she doesn't scratch them.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

Thank you for your query.

I can understand your concern. However if the red bumps are not increasing in size or number then do not worry. In case they increase then it shall be better to show to a doctor and seek guidance. It is very difficult for me to give any guidance without having a look at them.

I hope I have answered your query to your satisfaction.

Wishing your daughter all the best.


Rajiv K Khandelwal
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor